Valium and Xanex
- 14 May 2006 by tvg177
Hi! I am new to this forum. I have a few questions. I would like to know what is the highest dosage of valium you can take to help you sleep? I have a severe case of insomnia. My doctor gave me 10mg of valium and I also have Xanex. I need to know what is the highest dosage of valium I can take for sleep or if I can take valium and xanex together. Please respond and let me know!
14 May 2006
I Wouldnt recommend mixing them, and it depends on your body on how much you can take, some people dont have a tolerance and can overdose on small dosages, my advice to you is call the dr that gave them to you and ask him/her what dose they recommend you take, if what they prescribed you isnt working then be sure to let them know that, those drugs are highly addictive and its not cool to overdo them you could have serious problems down the road if you abuse them, I mean do what you will but be careful, If I were you I would ask your dr and thats all I am saying... Good luck to you, I am sorry to hear you have problems sleeping
15 May 2006
I REALLY WISH I WOULD HAVE ASKED MORE QUESTIONS ABOUT BENZOS BEFORE i BECAME ADDICTED.MAYBE I WOULD NOT BE IN THE PERDICMENT I AM IN NOW.IT IS GENERALY NOT A GOOD IDEA TO MIX BENZODIAPINES.THEY ARE IN THE SAME CATOGORY OF MEDS BUT CONTAIN DIFFERNT CHEMICALS.I WOULD DIFINATELY NOT MIX.IT CAN HAVE FATAL CONSEQUENCE.IT CAN DEPRESS YOU RESPITORY SYSTEM.I HAVE MIXED SEVERAL BENZOS,AND MY RESULT WAS NEVER GOOD.ONE TIME I COULD HARDLY BREATH.DONT DO IT UNLESS YOUR DOCTOR SAYS IT IS NECESSARY.I AM BETTIING HE WILL SAY NO SUCH THING.
25 Dec 2011
Hello tvg. In answer to your question, my answer is no. Valium is a long actingt benzodiazepine and xanax is a short acting one. You will sleep and wake up feeling drowzy, with a drug hangover type of feeling. You'll feel that way for some hours after awakening, and it might take you hours to rid yourself of feeling like that. Not knowing how many xanax and thier dose, I'd not mix the two. Your body might react with severe serious, side effects, such as having a rapid heartbeat, your blood pressure on the rise. Better not to mix the two. Best of wishes,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
First, please forgive me in advance for any words that are not spelled correctly. I am not a very good speller among other things... thanks! My ...
2 answers • 16 Nov 2010
hey guys I just started taking xanex (2mg) for about a year now but I do not take them on a regular basis. I would only take them when I felt like I ...
2 answers • 25 Sep 2011
... and I wondered if anyone has gone through this change.Is it safe to stop the Xanex and go right to Klonopin?Any adverse side effects?Thanks
1 answer • 22 Dec 2011
I did not have my prescribed pills on me yesterday but luckily my friend had a V 2090 xanex. I had never seen this imprint before so of course I ...
1 answer • 28 Apr 2012